Edge-cuts leaving components of order at least three

Share/Save/Bookmark

Bonsma, Paul and Ueffing, Nicola and Volkmann, Lutz (2002) Edge-cuts leaving components of order at least three. Discrete Mathematics, 256 (1-2). pp. 431-439. ISSN 0012-365X

[img] PDF
Restricted to UT campus only
: Request a copy
104kB
Item Type:Article
Copyright:© 2002 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74729
Official URL:http://dx.doi.org/10.1016/S0012-365X(02)00385-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page